English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Note on Knot Invariants and q-Deformed 2d Yang Mills

de Haro, S. (2006). A Note on Knot Invariants and q-Deformed 2d Yang Mills. Physics Letters B, 634(1), 78-83.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A8E-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A8F-E
Genre: Journal Article

Files

show Files
hide Files
:
0509167.pdf (Preprint), 130KB
Name:
0509167.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
de Haro, Sebastian1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We compute expectation values of Wilson loops in q-deformed 2d Yang-Mills on a Riemann surface and show that they give invariants of knots in 3-manifolds which are circle bundles over the Riemann surface. The areas of the loops play an essential role in encoding topological information about the extra dimension, and they are quantized to integer or half integer values.

Details

show
hide
Language(s): eng - English
 Dates: 2006-03-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 241758
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 634 (1) Sequence Number: - Start / End Page: 78 - 83 Identifier: -